# SDR ABXA9500179

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127352
- Condition: Corroded
- Location: Xrs 509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE RIGHT WING OUTBOARD TRAILING EDGE PANEL JUST FORWARD OF THE AILERON.  REPLACED PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
